# SDR ASAA2022102440468

- Difficulty date: October 24, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 58,839 hours, 17,467 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 32896302
- Part serial: 11410
- Condition: Faulty
- Location: #2 Engine
- Part time: 47,348 hours, 14,160 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO N2 ROTATION AFTER SELECTING ENGINE START SELECTOR ON "GRD" ON ENG #2. GROUNDED - YES. REMOVED AND REPLACED #2 ENG START VALVE PER B737-800 AMM 80-11-03.
